Müntz type theorems. I.

Almira, J.M.

Surveys in Approximation Theory (SAT)[electronic only] (2007)

  • Volume: 3, page 152-194
  • ISSN: 1555-578X/e

How to cite


Almira, J.M.. "Müntz type theorems. I.." Surveys in Approximation Theory (SAT)[electronic only] 3 (2007): 152-194. <http://eudml.org/doc/223370>.

author = {Almira, J.M.},
journal = {Surveys in Approximation Theory (SAT)[electronic only]},
language = {eng},
pages = {152-194},
publisher = {Technion},
title = {Müntz type theorems. I.},
url = {http://eudml.org/doc/223370},
volume = {3},
year = {2007},

AU - Almira, J.M.
TI - Müntz type theorems. I.
JO - Surveys in Approximation Theory (SAT)[electronic only]
PY - 2007
PB - Technion
VL - 3
SP - 152
EP - 194
LA - eng
UR - http://eudml.org/doc/223370
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.